# SDR DLL13971290

- Difficulty date: July 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N789DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1142
- Engine: Rroyce RB21122B02
- System (JASC): 2612 · Fire Detection
- Part: Controller
- Condition: Intermittent
- Location: Nr 2 Engine
- Component: 89492604
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE A LOOP FIRE DETECTION CAME ON DURING CLIMB-OUT.  LIGHT WENT OUT WHEN POWER WAS REDUCED.  FOUND CONTROLLER INTERMITTENT, REPLACED CONTROLLER AND SYS CHECKS NORMAL.
